# SDR R61A2025101100431

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N781YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000993
- Aircraft time: 759 hours, 600 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW SUSPECTED TIRE ISSUE UPON TAKEOFF. ATC DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. NO ISSUES WERE NOTED.
